Next Article in Journal / Special Issue
Construction of Multiwavelets on an Interval
Previous Article in Journal
On the q-Analogues of Srivastava’s Triple Hypergeometric Functions
Previous Article in Special Issue
Mollification Based on Wavelets
Open AccessArticle

Divergence-Free Multiwavelets on the Half Plane

by 1,* and 2
Department of Mathematical Sciences, New Mexico State University, Las Cruces, NM, USA
Hanoi Institute of Mathematics, 18 Hoang Quoc Viet, Hanoi, Vietnam
Author to whom correspondence should be addressed.
Axioms 2013, 2(2), 100-121;
Received: 24 December 2012 / Revised: 16 March 2013 / Accepted: 18 March 2013 / Published: 11 April 2013
(This article belongs to the Special Issue Wavelets and Applications)
We use the biorthogonal multiwavelets related by differentiation constructed in previous work to construct compactly supported biorthogonal multiwavelet bases for the space of vector fields on the upper half plane R2 + such that the reconstruction wavelets are divergence-free and have vanishing normal components on the boundary of R2 +. Such wavelets are suitable to study the Navier–Stokes equations on a half plane when imposing a Navier boundary condition. View Full-Text
Keywords: multiwavelets; divergence-free wavelets; fractal interpolation function multiwavelets; divergence-free wavelets; fractal interpolation function
Show Figures

Figure 1

MDPI and ACS Style

Lakey, J.; Nguyen, P. Divergence-Free Multiwavelets on the Half Plane. Axioms 2013, 2, 100-121.

Show more citation formats Show less citations formats

Article Access Map

Only visits after 24 November 2015 are recorded.
Back to TopTop